×

zbMATH — the first resource for mathematics

Sur l’unique ergodicité des 1-formes fermées singulières. (Unique ergodicity of closed singular 1-forms). (French) Zbl 0577.58021
See the preview in Zbl 0561.58024.

MSC:
37A99 Ergodic theory
58A12 de Rham theory in global analysis
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [BL] Blank, S., Laudenbach, F.: Isotopie de formes fermées en dimension trois. Invent. Math.54, 103-177 (1979) · Zbl 0435.58002
[2] [FLP] Fathi, A., Laudenbach, F., Poenaru, V.: Travaux de Thurston sur les surfaces. Astérisque66-67 (1979), SMF Paris
[3] [He] Hen?, D.: Ergodicity of foliations with singularities. Preprint IHES (1982)
[4] [Im] Imanishi, H.: On codimension one foliations defined by closed one forms with singularities. J. Math. Kyoto Univ.19, 285-291 (1979) · Zbl 0417.57010
[5] [Ka] Katok, A.: Invariant measures for flows on oriented surfaces. Sov. Math., Dokl.14, 1104-1108 (1973) · Zbl 0298.28013
[6] [Ke] Keane, M.: Non-ergodic interval exchange transformations. Isr. J. Math.26, 188-196 (1977) · Zbl 0351.28012
[7] [KN] Keynes, H., Newton, D.: A minimal non-uniquely ergodic interval exchange transformation. Math. Z.148, 101-105 (1976) · Zbl 0308.28014
[8] [La] Laudenbach, F.: Submersions sur le cercle. Bull. S.M.F.104, 417-431 (1976) · Zbl 0348.57014
[9] [Le1] Levitt, G.: Sur les mesures transverses invariantes d’un feuilletage de codimension 1. C.R. Acad. Sc. Paris290, 1139-1140 (1980) · Zbl 0459.57017
[10] [Le2] Levitt, G.: Flots topologiquement transitifs sur les surfaces compactes sans bords: Contreexemples à une conjecture de Katok. Ergodic Theory Dyn. Syst.3, 241-249 (1983) · Zbl 0525.58031
[11] [Le3] Levitt, G.: Propriétés topologiques des 1-formes fermées singulières (Preprint)
[12] [LP] Laudenbach, F., Poenaru, V.: A note on 4-dimensional handlebodies. Bull. S.M.F.100, 337-344 (1972) · Zbl 0242.57015
[13] [Ma] Masur, H.: Interval exchange transformations and measured foliations. Ann. Math.115, 169-200 (1982) · Zbl 0497.28012
[14] [Mi] Milnor, J.: Lectures on theh-cobordism theorem. Princeton Math. Notes, 1965
[15] [PI] Plante, J.F.: Foliations with measure-preserving holonomy. Ann. Math.102, 327-361 (1975) · Zbl 0314.57018
[16] [QR] Que, N., Roussarie, R.: Sur l’isotopie des formes fermées en dimension 3. Invent. Math.64, 69-87 (1981) · Zbl 0467.58004
[17] [Sac] Sacksteder, R.: Foliations and pseudogroups. Am. J. Math.87, 79-102 (1965) · Zbl 0136.20903
[18] [Sat] Sataev, E.: On the number of invariant measures for flows on orientable surfaces. Math. USSR Izv.9, 813-830 (1975) · Zbl 0336.28007
[19] [Si] Sikorav, J.C.: Formes différentielles fermées non singulières sur len-tore. Comment. Math. Helv.57, 79-106 (1982) · Zbl 0513.58003
[20] [Ti] Tischler, D.: On fibering certain foliated manifolds overS 1. Topology9, 153-154 (1970) · Zbl 0189.54502
[21] [Ve] Veech, W.: Gauss measures for transformations on the space of interval exchange maps. Ann. Math.115, 201-242 (1982) · Zbl 0486.28014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.